# SDR DALA2021081204645

- Difficulty date: August 10, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 47,352 hours, 24,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3158 - CRACK INDICATION ON INTERCOSTAL FROM HOLE 1 (UPPER INBOARD) COMMON TO LEFT DOOR STOP FITTING 7 LOCATED AT FR 20 LEVEL AT FWD GALLEY AREA. CORRECTIVE ACTION: PERFORMED REPAIR AS PER ER/A 592900-14AD REV ORIGINAL SECTION 1.(1906785)
